# SDR VNAA2019061761102

- Difficulty date: June 16, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 21,284 hours, 15,718 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: GG698800123
- Part serial: 733948IN01506
- Condition: Failed
- Location: Ailc
- Part time: 6,487 hours, 5,863 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R BLEED DUCT (W/C) AND L BLEED DUCT (W/C) ALONG WITH RH/LH COWL A/I CAUTIONS. AS A RESULT BLEED VALVES CLOSED AND CABIN PRESSURE WAS LOST AIRCRAFT DIVERTED TO PITTSBURGH. GROUND RAN AIRCRAFT AND C/W LEAK CHECKS OF BLEED DUCTS AND A/C UNITS, NO LEAKS FOUND. FERRIED AIRCRAFT TO CAK. R&R AILC, OPS AND LEAK CHECKS ALL GOOD.
